# SDR UIEA2020081411750

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,737 hours, 17,749 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR INOP( PERFORMED WX TEST IAW AMM 34-43-00. TEST PASSED. MESSAGE CLEARED.  )
